# SDR HAIHEEA9383

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT INOPERATIVE.  NEEDLE GOES TO MAX ALTITUDE WHEN TESTED.
